Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having exhaustion leading to passing out, uncontrollable twitching/jerking in arms and legs. What is causing it and remedy?

Hi Iam trying to get further information on the below symptoms I have been having for the past year exhaustion which leads to me passing out and then having uncontrollable twitching/jerking in my arms and legs. It is mainly in my left side but will carry on for days after and can travel to both my arms and legs. I have been referred to a neurologist but cannot get an appointment for months
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM.

-hi i had gone through your query and understand your concerns.
there is a wide range of conditions that can causes muscle twitching and jerking of arms and legs.

possible causes;

-stress and anxiety
- caffeine and other stimulants
-nutritional deficiencies
-reaction to the drugs such as corticosteroids
-hypokalemia etc

physical examination and blood test can the accurate diagnosis

wishing you good health
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor